# SDR SWAA2024072214234

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FITTINGS LOOSE<[01] L1 DOOR GIRT BAR FITTINGS RETIGHTENED AND TORQUED I.A.W AMM 20-50-11-910-801  TORQUE WRENCH: T8356J DUE: 25/SEP/24 TORQUE WRENCH: T8927G DUE: 18/SEP/24;[02] L1 DOOR GIRT BAR FITTINGS RETIGHTENED AND TORQUED I.A.W AMM 20-50-11-910-801
